# SDR DALA2021051302696

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 83,469 hours, 36,564 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3241 FOUND 23 AND 24DEF EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: FOUND BROKEN WIRE AT CONNECTOR 9156VC . RETERMINATED CONNECTOR PER A320 ESPM 20-48. OPS CKS GOOD. (7384640)
